HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Existence results for viscous polytropic fluids with vacuum

Files in This Item:
pre675.pdf284.95 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83826

Title: Existence results for viscous polytropic fluids with vacuum
Authors: Cho, Yonggeun Browse this author
Kim, Hyunseok Browse this author
Keywords: viscous polytropic fluids
compressible Navier-Stokes equations
vacuum
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 675
Start Page: 1
End Page: 35
Abstract: We consider the full Navier-Stokes equations for viscous polytropic fluids with nonnegative thermal conductivity. We prove the existence of unique local strong solutions for all initial data satisfying some compatibility condition. The initial density need not be positive and may vanish in an open set. Moreover our results hold for both bounded and unbounded domains.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69480
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University